# SDR IPXA2017101222530

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 36,049 hours, 5,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 35461
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EXIT SIGN AFT OF COCKPIT NOT ILLUMINATED.  REPLACED THE BATTERY PACK M5169 IAW AMM 33-51-04-902-001-001, REV 90.02.
